Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 90, NWS Atlanta, GA

April 19, 2006Polk County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2006, 12:52 PM EDT for Polk County, Georgia. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 12:52 PM EDT (16:52 UTC)
Expired
Apr 19, 2006, 1:15 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Polk County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 12:55 PM EDTHAIL 0.881 S Taylorsville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:59 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 191652
SVRFFC
GAC233-191715-
/O.NEW.KFFC.SV.W.0090.060419T1652Z-060419T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 PM EDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN NORTHWEST GEORGIA

* UNTIL 115 PM EDT

* AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR ARAGON...
  AND MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROCKMART.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3412 8498 3407 8513 3391 8505 3408 8492

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 AM EDT, 7 hours 22 minutes earlier.

Area forecast discussion, Apr 19, 5:30 AM EDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT WED APR 19 2006

.SHORT TERM...(TODAY THROUGH FRIDAY)
CURRENT CONVECTION EAST AND SOUTHEAST OF MCN ALONG A MOISTURE
BOUNDARY WILL DRIFT SOUTHEAST THROUGH DAWN AND BY THEN MOST OF THE
CONVECTION SHOULD HAVE DISSIPATED. THE MCS OVER MO/IL/IN WILL
BEGIN TOPPING THE RIDGE AND START DRIFTING SOUTHEAST SHORTLY. THE
GFS AND NAM SEEM A BIT TOO FAST AS BY 06Z THEY HAVE IT IN KY.
HOWEVER BOTH MODELS BRING THE MCS ACROSS THE CAROLINAS WITH JUST THE
EASTERN AREAS OF THE CWA BEING AFFECTED BY THE MCS BY THIS AFTERNOON.
HOWEVER WITH OUTFLOW BOUNDARIES AND DIFFERENTIAL HEATING ALONG THE
BOUNDARY OF THE MCS...CONVECTION IS A POSSIBILITY ACROSS THE ENTIRE
CWA. CAPES THIS AFTERNOON REACH ABOVE 2000 ACROSS NORTH GA AND
LIFTED INDICES REACH -4 TO -6. SPC HAS ALL THE CWA IN A SLIGHT RISK
TODAY AND THAT LOOKS GOOD. A BRIEF BREAK TONIGHT FROM THE THUNDER
THEN ANOTHER S/W MOVES INTO THE CWA BY THURSDAY AFTERNOON BRINGING
ANOTHER CHANCE OF THUNDERSTORMS. TEMPERATURES WILL BE A PROBLEM DUE
TO CLOUDS. ANY PLACE THAT SEES AN HOUR OR TWO OF SUNSHINE WILL RISE
INTO THE 80S...HOWEVER THOSE THAT DO NOT SEE ANY SUNSHINE WILL SEE
TEMPS IN THE 70S. WILL GO WITH GFS MOS AS THERE SHOULD BE SOME
SUNSHINE TO PUSH OUR TEMPS INTO THE 80S TODAY...EXCEPT FOR THE EAST
WHERE THEY WILL REMAIN UNDER THE CLOUD SHIELD OF THE MCS.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
A LITTLE DIFFERENCE IN THE MODELS PER THE TIMING OF THE COLD FRONT
FRIDAY NIGHT AND SATURDAY. GFS HAS THE FRONT THROUGH MOST OF THE CWA
BY 18Z WHILE THE NAM IS SLOWER. WILL HOLD POPS ACROSS THE CWA
THROUGH THE DAY SATURDAY. MAIN PROBLEM WITH THE POPS THROUGH DAY 7
WILL BE THE TIMING OF THE SHORT WAVES AND THE RELIABILITY OF THE GFS
THROUGH DAY 7. WILL THEREFORE GO WITH THE GFS POPS AND KEEP TEMPS AT
OR ABOVE NORMAL THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         83  63  79  62 /  30   5  30  20
ATHENS          78  58  81  60 /  40   5  30  20
GAINESVILLE     77  59  80  60 /  50  10  30  20
ROME            88  61  80  60 /  50  10  40  30
COLUMBUS        89  65  87  65 /  30   5  30  20
MACON           84  62  85  60 /  30   5  30  20

&&

.AVIATION...
LOW CLOUDS AND FOG HAVE DEVELOPED ACROSS THE AREA THIS MORNING.
OVC008-OVC015 CEILINGS WILL CONTINUE THROUGH 13Z-15Z. EXPECTING TSRA
TO DEVELOP THIS AFTERNOON ASSOCIATED WITH LARGE MCS NOW OVER IL/IN.
THIS STORM SYSTEM IS FORECASTED TO MOVE SE TODAY INTO THE CAROLINAS
SO MAINLY THE EASTERN HALF OF THE STATE WILL BE AFFECTED. WINDS
STARTING OUT OF THE SE THIS MORNING TURNING W TO SW SHORTLY AFTER
DAY BREAK. EXPECT WINDS IN THE 6 TO 12 KT RANGE ALL DAY.
RESTRICTIONS TO VSBYS THIS MORNING WITH LOW CLOUDS AND FOG LIFTING
BY MID MORNING. NO VSBY RESTRICTIONS EXPECTED AFTER THAT EXCEPT IN
TSTMS.

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Apr 19, 11:45 AM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT WED APR 19 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE STORMS ARE EXPECTED ACROSS NORTH GEORGIA AND CENTRAL
GEORGIA THROUGH LATE THIS AFTERNOON.

.SYNOPSIS...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE
MOVING SOUTHWARD THROUGH THE AFTERNOON. THIS WILL BRING SHOWERS AND
THUNDERSTORMS TO CENTRAL GEORGIA DURING THE AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS TODAY WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...DIME TO NICKEL SIZE HAIL...STRONG GUSTY
WINDS...AND PERIODS OF HEAVY RAIN. THE BEST CHANCE FOR ANY SEVERE
WEATHER WILL BE ACROSS NORTH GEORGIA THROUGH THE EARLY AFTERNOON...
THEN OVER CENTRAL GEORGIA THROUGH LATE THIS AFTERNOON.

.DISCUSSION...
A LARGE CLUSTER OF THUNDERSTORMS OVER NORTH GEORGIA WILL CONTINUE TO
PUSH SOUTHWARD INTO CENTRAL GEORGIA DURING THE AFTERNOON.
INSTABILITY INDICES WILL BE GREATEST IN AREAS ACROSS MAINLY THE
WESTERN HALF OF GEORGIA...WHERE CAPES COULD REACH AS MUCH AS 2000
AND LIFTED INDICES WILL BE IN THE MINUS 4 TO MINUS 6 RANGE. VERTICAL
WIND SHEAR PROFILES WILL REMAIN WEAK...SO THE MAIN THREAT WILL BE
ISOLATED SEVERE STORMS WITH LARGE HAIL AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, Apr 19, 12:18 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT WED APR 19 2006

GAZ011-019-191700-
1218 PM EDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS
IN FLOYD AND CHATTOOGA COUNTIES UNTIL 100 PM EDT...

AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PINSON TO LYERLY...MOVING SOUTH AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FLOYD AND CHATTOOGE COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 19, 12:27 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EDT WED APR 19 2006

GAZ005-007-013-191715-
1227 PM EDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS
IN PICKENS...GILMER AND MURRAY COUNTIES UNTIL 115 PM EDT...

AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING SOUTHEAST AT 45 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...GILMER AND MURRAY COUNTIES. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 19, 12:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             5 NE FAIRMOUNT          34.49N 84.64W
04/19/2006  M0.75 INCH       PICKENS            GA   TRAINED SPOTTER

            REPORTED NEAR LUDVILLE

1130 AM     HAIL             FAIRMOUNT               34.44N 84.70W
04/19/2006  M0.75 INCH       GORDON             GA   LAW ENFORCEMENT

1202 AM     HAIL             ADAIRSVILLE             34.37N 84.91W
04/19/2006  M0.75 INCH       BARTOW             GA   PUBLIC

1045 AM     HAIL             LA FAYETTE              34.71N 85.28W
04/19/2006  E0.75 INCH       WALKER             GA   EMERGENCY MNGR

&&

KDF
Local storm report, Apr 19, 12:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             5 NE FAIRMOUNT          34.49N 84.64W
04/19/2006  M0.75 INCH       PICKENS            GA   TRAINED SPOTTER

            REPORTED NEAR LUDVILLE

1130 AM     HAIL             FAIRMOUNT               34.44N 84.70W
04/19/2006  M0.75 INCH       GORDON             GA   LAW ENFORCEMENT

1202 PM     HAIL             ADAIRSVILLE             34.37N 84.91W
04/19/2006  M0.75 INCH       BARTOW             GA   PUBLIC

1045 AM     HAIL             LA FAYETTE              34.71N 85.28W
04/19/2006  E0.75 INCH       WALKER             GA   EMERGENCY MNGR

&&

KDF
Local storm report, Apr 19, 12:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E1.00 INCH       BARTOW             GA   PUBLIC

1105 AM     HAIL             CHATSWORTH              34.78N 84.78W
04/19/2006  E0.75 INCH       MURRAY             GA   LAW ENFORCEMENT

&&

KDF
Local storm report, Apr 19, 12:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             CARTERSVILLE            34.17N 84.80W
04/19/2006  E1.00 INCH       BARTOW             GA   PUBLIC

1105 AM     HAIL             CHATSWORTH              34.78N 84.78W
04/19/2006  E0.75 INCH       MURRAY             GA   LAW ENFORCEMENT

&&

KDF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:56 AM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield34 min
Apr 19, 10:02 AM EDTSevere Thunderstorm WarningFFCDade, Walker58 min
Apr 19, 10:22 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield38 min
Apr 19, 10:55 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Murray, Pickens50 min
Apr 19, 10:57 AM EDTSevere Thunderstorm WarningFFCDade, Walker33 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd49 min
Apr 19, 11:44 AM EDTSevere Thunderstorm WarningFFCBartow, Gordon46 min
Apr 19, 12:14 PM EDTSevere Thunderstorm WarningFFCDade, Walker46 min
Apr 19, 12:28 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding62 min
Apr 19, 1:00 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon60 min
Apr 19, 1:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Douglas, Fulton26 min
Apr 19, 1:45 PM EDTSevere Thunderstorm WarningFFCBartow45 min
Apr 19, 2:04 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding41 min
Apr 19, 2:48 PM EDTSevere Thunderstorm WarningFFCPolk31 min
Apr 19, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson48 min
Apr 19, 3:33 PM EDTSevere Thunderstorm WarningFFCCoweta42 min
Apr 19, 3:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Apr 19, 4:13 PM EDTSevere Thunderstorm WarningFFCCoweta37 min
Apr 19, 4:26 PM EDTTornado WarningFFCTroup34 min
Apr 19, 4:27 PM EDTSevere Thunderstorm WarningFFCMeriwether33 min
Apr 19, 4:54 PM EDTSevere Thunderstorm WarningFFCHeard36 min
Apr 19, 4:57 PM EDTSevere Thunderstorm WarningFFCTroup33 min
Apr 19, 4:58 PM EDTTornado WarningFFCMeriwether47 min
Apr 19, 5:19 PM EDTTornado WarningFFCHarris, Talbot41 min
Apr 19, 5:26 PM EDTSevere Thunderstorm WarningFFCTroup34 min
Apr 19, 6:01 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot44 min
Apr 19, 6:16 PM EDTSevere Thunderstorm WarningFFCMarion44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.